PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 65(79), pp. 97--102 (1999)
On nonsingular matrices and Bott periodicity
Zoran Z. Petrovi\'cMatemati\v cki fakultet, Beograd, Yugoslavia
Abstract: We give a $K$-theoretic proof of the estimate for the maximum dimension of real vector spaces of nonsingular matrices of order $n$ over the field of real, complex numbers and quaternions.
Classification (MSC2000): 19M05
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 7 Dec 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts